Vol. 100, No. 2, 1982

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Invariance of properties under automorphisms of the lattice of recursively enumerable sets

Michael Jay Stob

Vol. 100 (1982), No. 2, 445–471
Mathematical Subject Classification 2000
Primary: 03D25
Milestones
Received: 18 April 1980
Published: 1 June 1982
Authors
Michael Jay Stob